Species' Distributions as a Coexistence Problem: A Response to Godsoe et al.

Details

Serval ID
serval:BIB_0479418E9647
Type
Article: article from journal or magazin.
Publication sub-type
Letter (letter): Communication to the publisher.
Collection
Publications
Title
Species' Distributions as a Coexistence Problem: A Response to Godsoe et al.
Journal
Trends in Ecology and Evolution
Author(s)
Alexander J.M., Diez J.M., Usinowicz J., Hart S.P.
ISSN
1872-8383 (Electronic)
ISSN-L
0169-5347
Publication state
Published
Issued date
2018
Peer-reviewed
Oui
Volume
33
Number
3
Pages
144-145
Language
english
Pubmed
Web of science
Create date
08/03/2018 14:02
Last modification date
20/08/2019 12:26
Usage data